# SDR USAA2009021690356

- Difficulty date: January 7, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 47,414 hours, 19,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143N54103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - NR 6141838 - CORROSION ON DRAIN SUPPORT ANGLE BETWEEN BS700 TO BS720, S17L AT L2 DOOR CUTOUT.  REPLACED DRAIN SUPPORT ANGLE BETWEEN BS700 TO BS720, S17L AT L2 DOOR CUTOUT IAW B757 SRM 51-40-02.
